# SDR UALA2011051302377

- Difficulty date: May 13, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 61,011 hours, 22,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AIRCRAFT SKIN JUST AFT OF BS 1620 BTWN STR 29 AND 30R.  REPAIRED IAW EA PD57 -53-124 AND UA EVA 80852 WITHOUT DEVIATION.
